# SDR 2023FA0000401

- Difficulty date: August 6, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Aircraft: N748AV
- Make and model: Airbus A320-214
- Aircraft serial: 6862
- Aircraft time: 20,301 hours, 13,112 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,301 hours, 13,112 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Part number: 1324M12P10
- Part serial: APMVH398
- Condition: Warning Message
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: B

## Discrepancy

DURIG CRUISE AT 18000 FT ENG 1 COMPRESSOR VANE APPEARS ON ECAM
